MAUDE Adverse Event Report: LIMACORPORATE S.P.A. REVISION HIP; MANUAL IMPACTOR

LIMACORPORATE S.P.A. REVISION HIP; MANUAL IMPACTOR
Model Number MANUAL IMPACTOR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No pre existing anomaly was detected by the check of the device history records of the lot number involved.This is the first and only complaint on this lot number.We will submit a final report after the conclusion of the investigation.
 
Event or Problem Description
During a surgery on (b)(6) 2025, the tip of the revision - manual impactor (product code: 9038.10.305 - lot: 18aq10r) broke inside the stem, the threaded tip remained stuck and was then removed with other available insturments, causing over 30 minutes of prolonged surgery time.Event occurred in italy.

Brand Name
REVISION HIP
Common Device Name
MANUAL IMPACTOR
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova
san daniele del friuli, udine 33038
MDR Report Key23002119
Report Number3008021110-2025-00120
Device Sequence Number13141379
Product Code LPH
UDI-Device Identifier08033390112628
UDI-Public08033390112628
Combination Product (Y/N)N
PMA/510(K) Number
FDA PREMARKE
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMANUAL IMPACTOR
Device Catalogue Number9038.10.305
Device Lot Number18AQ10R
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2025
Initial Report FDA Received Date09/09/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown